# SDR SWAA2016011347964

- Difficulty date: December 29, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 42,147 hours, 24,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA, WEB INTERCOSTAL CRACKED, BETWEEN BS 312 - 326, RBL 34.  R & R INTERCOSTAL IAW SRM & DWG.
